W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231010A |
| Medical Device Problem Codes |
Material Deformation (2976); Migration (4003)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d1102: ifu statement: instructions for use (ifu) of gore® excluder® iliac branch endoprosthesis caution that throughwire removal may result in loss of internal iliac leg hole cannulation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, this patient underwent an endovascular treatment for abdominal aortic aneurysm using endurant iis stent graft system, gore® excluder® aaa endoprosthesis, gore® excluder® iliac branch endoprosthesis (ibe).Endurant was used as a main device and ibes were implanted bilaterally.On the right side, ibe implantation was successfully done.On the left side, after full deployment of the iliac branch component (ibc), the guidewire that had been passed through the contralateral gate of the ibc unintentionally slipped out.Although reattempts were made to cannulate the internal iliac artery (iia) using u-turn technique, the available space was limited, and the guidewire advanced only toward the external iliac artery (eia) direction.During these attempts, the ibc device migrated distally and the contralateral gate was compressed.As a result, cannulation of the left iia could not be achieved, and contrast angiography failed to visualize the left iia.Therefore, using an aortic extender, the contralateral gate of left ibc was intentionally covered.Final angiography showed a type iv endoleak at the level of endurant main body.The patient tolerated the procedure.According to the physician¿s assessment, this was an anatomically challenging case from the outset.The physician considered the unintended loss of the guidewire from the contralateral gate of the left ibc to be the primary cause of the difficulty encountered.